MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH PRIME STYLET DEPTH ADJUSTOR; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDOS INTERNATIONAL SàRL CH PRIME STYLET DEPTH ADJUSTOR; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 286750041
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from the (b)(6) reports an event as follows: it was reported that a viper prime stylet adjuster was damaged on (b)(6) 2019, when it was being disassembled; the distal end of the adjuster has broken away.This report is for a prime stylet depth adjustor.This is report 1 of 1 for (b)(4).

Brand Name
PRIME STYLET DEPTH ADJUSTOR
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9364298
Report Number1526439-2019-52476
Device Sequence Number11304387
Product Code OLO
UDI-Device Identifier10705034507644
UDI-Public(01)10705034507644
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170937
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286750041
Device Catalogue Number286750041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1